Publication

On the propagation of transients through thermoviscoelastic media

McCarthy, M. F.
Moodie, T. B.
Sawatzky, R. P.
Repository DOI
Publication Date
1988-09-01
Keywords
Type
Article
Downloads
Citation
McCarthy, M. F. Moodie, T. B.; Sawatzky, R. P. (1988). On the propagation of transients through thermoviscoelastic media. Quarterly of Applied Mathematics 46 (3), 539-557
Abstract
Funder
Publisher
American Mathematical Society (AMS)
Publisher DOI
10.1090/qam/963589
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland